The Spirituality of the 12 Step Program

The 12 Step Program for members of Alcoholics Anonymous (A.A.) and other addiction groups is a further adaptation along the lines suggested by St. Ignatius. The program is similar to that offered on a regular weekend with several exceptions: (1) This retreat tends to be ecumenical with many non-Catholics in attendance, (2) The input sessions develop the spirituality of the Twelve Steps and (3) Silence in these retreats is for specified periods only rather than for the entire weekend. Here too appreciation grows among many retreatants as they experience the benefit of silence in the retreat and later in their lives!

God grant me the serenity to accept the things I cannot change, courage to change the things I can and wisdom to know the difference.

From the Serenity Prayer by Reinhold Niebuhr

Consulting hours will be posted on the notice board in the Lobby.

Weekend Schedule

Friday
7:30 P.M.Arrival
8:30 P.M.Orientation Conference, Prayer
Saturday
8:00 A.M. Rise
8:30 A.M. Breakfast
9:30 A.M.Conference (Max. 20 – 30 minutes)
10:00 A.M.Silence, Quiet Time for Prayer and Reflection.
11:00 A.M.Conference (Max. 20 – 30 minutes)
11:30 A.M.Silence, Quiet Time for Prayer and Reflection.
12:30 P.M.Lunch
2:00 P.M.Stations of The Cross (Optional)
3:00 P.M.Conference (Max. 20 – 30 minutes)
3:30 P.M.Silence, Quiet Time for Prayer and Reflection
4:00 P.M.Healing Service (Silence)
5:30 P.M.Dinner
8:00 P.M.12 Step Meeting
Sunday
8:00 A.M. Rise
8:30 A.M. Breakfast
9:30 A.M.Conference (Max. 20 – 30 minutes)
10:00 A.M.Silence, Quiet Time for Prayer and Reflection.
10:30 A.M.Closing Circle
11:45 A.M.Eucharistic Celebration
12:30 P.M.Closing Lunch

Scroll to Top